advertisement
Question
Posted by: DEE | 2010/10/15

weight

Dear doc

Im on the 3 month contraceptive injection since i started 2 years ago ive picked up a lot of weight...I used to weigh 65kg Im now 75 KG 2 years later....ive bought myself a skipping rope and i now skip for 20min a day ...istarted this week i now eat 2 wheetbix for breakfast with fatfree milk,i normally have muesli with cashew nuts at lunch and i snack on fruit peanuts and raisins, i also make sure that i drink at least 2l of water everyday, and for supper i normally have veggies and a piece of chicken ,,i just wanted to find out am i on the right track? theres that voice in my head that keeps telling me i wont lose the weight ....but im staying strong and i will follow through with my lifestyl change this time.what else can i change to have maximum results

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Dee
Unfortunately female hormone therapies like the contraceptive injection can cause weight gain or loss depending on the individual patient's reaction. You could discuss this problem with your gynae to see if there are other contraceptives you can use which do not affect you this way. It is excellent that you have started skipping, which is one of the best aerobic exercises available. As you lose weight and get fitter you can increase how fast and long you skip to maintain metabolic stimulation. The diet you describe seems reasonable, but be careful of eating too many raisins or other dried fruit and peanuts because these foods are extremely health, but have a very high energy content and the nuts are also rich in fat. In general one should restrict one's intake of dried fruit and/or nuts to 30 g a day to prevent weight gain. You may find that having a light lunch of salad and tuna or a boiled egg or fat-free cottage cheese is also satisfying. Compare your diet with the energy-reduced, low-fat, high-fibre diet on this Website(click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet)and make the necessary changes if you don't lose weight on your diet.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: DietDoc | 2010/10/16

Dear Dee
Unfortunately female hormone therapies like the contraceptive injection can cause weight gain or loss depending on the individual patient's reaction. You could discuss this problem with your gynae to see if there are other contraceptives you can use which do not affect you this way. It is excellent that you have started skipping, which is one of the best aerobic exercises available. As you lose weight and get fitter you can increase how fast and long you skip to maintain metabolic stimulation. The diet you describe seems reasonable, but be careful of eating too many raisins or other dried fruit and peanuts because these foods are extremely health, but have a very high energy content and the nuts are also rich in fat. In general one should restrict one's intake of dried fruit and/or nuts to 30 g a day to prevent weight gain. You may find that having a light lunch of salad and tuna or a boiled egg or fat-free cottage cheese is also satisfying. Compare your diet with the energy-reduced, low-fat, high-fibre diet on this Website(click on 'Diet' at the top of this page, 'Weight loss', ‘Balanced diet’ and then on 'Slimming Diet' for a copy of such a diet)and make the necessary changes if you don't lose weight on your diet.
Best regards
DietDoc

Reply to DietDoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement